# SDR C2XA98CL026

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145
- Aircraft serial: 145037
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23069253
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 490 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SAV - FLT 4020 - CREW REPORTED DURING DESCENT, THE NR 1 ENGINE CONTROL 'B' FAILED AND THE ENGINE WAS SHUT DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED FADEC 1A IAW EMB-145 MM 73-22-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (X)
